Previous |  Up |  Next

Article

Keywords:
ordered locally convex space; order convergence; marginals
Summary:
Suppose $E$ is an ordered locally convex space, $X_{1} $ and $X_{2} $ Hausdorff completely regular spaces and $Q$ a uniformly bounded, convex and closed subset of $ M_{t}^{+}(X_{1} \times X_{2}, E) $. For $ i=1,2 $, let $ \mu _{i} \in M_{t}^{+}(X_{i}, E) $. Then, under some topological and order conditions on $E$, necessary and sufficient conditions are established for the existence of an element in $Q$, having marginals $ \mu _{1} $ and $ \mu _{2}$.
References:
[1] C. D. Aliprantis and O. Burkinshaw: Positive Operators. Academic Press, 1985. MR 0809372
[2] J. Diestel and J. J. Uhl: Vector Measures. Amer. Math. Soc. Surveys, Vol. 15, Amer. Math. Soc., 1977. MR 0453964
[3] L. Drewnowski: Topological rings of sets, continuous set functions, integration I, II. Bull. Acad. Polon. Sci. Ser. Math. Astronom. Phys. 20 (1972), 269–276. MR 0306432
[4] E. Hewitt and K. Stromberg: Real and Abstract Analysis. Springer-Verlag, 1965. MR 0367121
[5] A. Hirshberg and R. M. Shortt: A version of Strassen’s theorem for vector-valued measures. Proc. Amer. Math. Soc. 126 (1998), 1669–1671. MR 1443832
[6] Hoffmann-Jorgensen: Probability in Banach spaces. vol. 598, Lecture Notes in Math., Springer-Verlag, 1977, pp. 1–186. MR 0461610
[7] Jun Kawabe: A type of Strassen’s theorem for positive vector measures in dual spaces. Proc. Amer. Math. Soc. 128 (2000), 3291–3300. MR 1670387
[8] S. S. Khurana: Extension and regularity of group-valued Baire measures. Bull. Acad. Polon. Sc., Ser. Math. Astro. Phys. 22 (1974), 891–895. MR 0393412 | Zbl 0275.28012
[9] S. S. Khurana: Topologies on spaces of continuous vector-valued functions. Trans. Amer. Math. Soc. 241 (1978), 195–211. MR 0492297
[10] I. Kluvanek and G. Knowles: Vector Measures and Control Systems. North-Holland, 1976. MR 0499068
[11] D. R. Lewis: Integration with respect to vector measures. Pac. J. Math. 33 (1970), 157–165. MR 0259064 | Zbl 0195.14303
[12] Peter Meyer-Nieberg: Banach Lattices. Springer-Verlag, 1991. MR 1128093
[13] H. H. Schaefer: Topological Vector Spaces. Springer Verlag, 1986. MR 0342978
[14] V. Strassen: The existence of probability measures with given marginals. Ann. Math. Statist. 36 (1965), 423–439. MR 0177430 | Zbl 0135.18701
[15] V. S. Varadarajan: Measures on topological spaces. Amer. Math. Soc. Transl. 48 (1965), 161–228.
Partner of
EuDML logo